Alert archive / Montana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 48, NWS Great Falls, MT

June 24, 2007Fergus County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 24, 2007, 8:45 PM MDT for Fergus County, Montana. It was in force for 75 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2007, 8:45 PM MDT (02:45 UTC)
Expired
Jun 24, 2007, 10:00 PM MDT
In force
75 min
Issued by
NWS Great Falls, MT
Area
Counties, with a storm outline in the text

County Fergus County, MT

The radar

The Great Falls radar (KTFX), 126 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 9:40 PM MDTTSTM WND GST 60Winifred, MTGROUND WHITE WITH PENNY SIZE HAIL
Jun 24, 9:40 PM MDTTSTM WND GST 71Winifred, MTWIND GAGE STOPPED READING AT 71 MPH.
Jun 24, 9:40 PM MDTHAIL 1.25Winifred, MTMOST WINDOWS ON WEST SIDE OF HOUSE BROKEN...LAWN COVERED WITH 11/2 INCHES OF HAIL...WIND GAGE STOPPED READING AT 71 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 4:06 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 2.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2007-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 354 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2007-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
354 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
2164 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KTFX 250247
SVRTFX
MTC027-250400-
/O.NEW.KTFX.SV.W.0048.070625T0245Z-070625T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
845 PM MDT SUN JUN 24 2007

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FERGUS COUNTY IN CENTRAL MONTANA...

* UNTIL 1000 PM MDT

* AT 841 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 11 MILES WEST OF DENTON...MOVING EAST AT
  35 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  7 MILES NORTH OF DENTON AROUND 850 PM MDT...
  NEAR WINIFRED AROUND 925 PM MDT.

HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE LIKELY
WITH THIS STORM.

HAIL UP TO GOLF BALLS INCHES IN DIAMETER HAS BEEN REPORTED WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THIS STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SUNDAY EVENING
FOR CENTRAL MONTANA.

LAT...LON 4739 11019 4737 11011 4730 11011 4725 10985
      4758 10877 4776 10902 4772 10937 4774 10958
      4767 10981 4753 10985

$$

BRUSDA
2 follow-up statements
000 
WWUS55 KTFX 250306
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
906 PM MDT SUN JUN 24 2007

MTC027-250400-
/O.CON.KTFX.SV.W.0048.000000T0000Z-070625T0400Z/
FERGUS MT-
906 PM MDT SUN JUN 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR NORTHWESTERN FERGUS COUNTY...

AT 902 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES NORTH OF
DENTON...OR ABOUT 26 MILES NORTHEAST OF STANFORD...MOVING NORTHEAST
AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINIFRED BY 935 PM MDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SUNDAY EVENING
FOR CENTRAL MONTANA.

LAT...LON 4739 11019 4737 11011 4730 11011 4725 10985
      4758 10877 4776 10902 4772 10937 4774 10958
      4767 10981 4753 10985

$$

BRUSDA
000 
WWUS55 KTFX 250340
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
940 PM MDT SUN JUN 24 2007

MTC027-250400-
/O.CON.KTFX.SV.W.0048.000000T0000Z-070625T0400Z/
FERGUS MT-
940 PM MDT SUN JUN 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR NORTHWESTERN FERGUS COUNTY...

AT 937 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE NORTH OF THE CITY 
OF DENTON.  THIS STORM WAS LOCATED 14 MILES WEST OF WINIFRED...OR 
ABOUT 40 MILES NORTH OF LEWISTOWN...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHERN FERGUS COUNTY AT 950 PM MDT

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SUNDAY EVENING
FOR CENTRAL MONTANA.

LAT...LON 4739 11019 4737 11011 4730 11011 4725 10985
      4758 10877 4776 10902 4772 10937 4774 10958
      4767 10981 4753 10985

$$

BRUSDA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:21 PM MDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 24, 6:21 PM MDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...COR TORNADO WATCH END TIME
NATIONAL WEATHER SERVICE GREAT FALLS MT
621 PM MDT SUN JUN 24 2007

UPDATED AVIATION DISCUSSION

.DISCUSSION...

TONIGHT THROUGH TUESDAY...AIRMASS REMAINS CAPPED THIS AFTERNOON
BUT EXPECTATION STILL EXISTS THAT THE CAP WILL BE BROKEN LATER
THIS AFTERNOON AND CONVECTIVE ACTIVITY WILL DEVELOP. ALL THIS
TRANSPIRING AHEAD OF AN UPPER TROF THAT APPROACHES WESTERN MONTANA
TONIGHT. MODELS CONTINUE TO BRING SIGNIFICANT MOISTURE TO THE AREA
LATE THIS EVENING AND INTO SUNDAY MORNING. UPPER TROF MOVES ACROSS
SOUTHERN CANADA MONDAY WITH RIDGING RETURNING ON TUESDAY.
TEMPERATURES WILL BE BELOW SEASONAL AVERAGES MONDAY BUT WARM TO
NEAR SEASONAL VALUES TUESDAY. EMANUEL

TUESDAY NIGHT THROUGH FRIDAY NIGHT...MODELS ARE IN GOOD AGREEMENT
BUILDING AN UPPER LEVEL RIDGE OVER MONTANA TUESDAY NIGHT INTO
WEDNESDAY. THIS FEATURE THEN MOVES EAST AT REMAINS ANCHORED OVER
EASTERN MONTANA AND THE DAKOTAS FOR THE REMAINDER OF THE MID
RANGE PERIOD. AN UPPER LEVEL TROUGH WILL SET UP OVER THE EASTERN
PACIFIC AND ATTEMPTS TO MOVE INLAND BY LATE IN THE PERIOD...BUT
WILL MAKE LITTLE HEADWAY AS THE UPPER RIDGE STANDS FIRM. SCENARIO
PUTS MY ENTIRE FORECAST AREA UNDER AN UNSTABLE SOUTHWEST FLOW
ALOFT ONCE AGAIN. THIS WILL BRING AT LEAST A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS TO THE AREA...AND TEMPERATURES WILL
WARM WELL ABOVE SEASONAL NORMALS. MPJ

SATURDAY AND SUNDAY...A LOW PRESSURE TROUGH IS EXPECTED TO BE
MOVING ONTO THE PACIFIC NORTHWEST COAST DURING THIS PERIOD. A
CHANCE FOR SHOWERS AND THUNDERSTORMS FOR THE CWA AS PACIFIC
MOISTURE IN A SOUTHWEST FLOW ALOFT BEGINS TO MOVE EASTWARD.
TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL. SAUCIER

&&

.AVIATION...
UPDATED 0020Z.
A MOIST SOUTHWEST FLOW ALOFT WILL PREVAIL OVER CENTRAL MONTANA
THROUGH THE PERIOD. EXPECT A FEW ISOLATED THUNDERSTORMS OVER
SOUTHWEST MONTANA...WHILE SCATTERED/NUMEROUS THUNDERSTORMS WILL
OCCUR OVER NORTH CENTRAL MONTANA. THE BEST CHANCE FOR THUNDERSTORMS
IS FROM 03Z UNTIL 15Z MONDAY. SOME THUNDERSTORMS WILL PRODUCE GUSTY
WINDS/HAIL. STRONG WINDS WILL DEVELOP OVER NORTH CENTRAL MONTANA
AFTER 16Z MONDAY...AND THEN CONTINUE UNTIL 00Z TUESDAY...WITH THE
STRONGEST WINDS OCCURRING ALONG THE ROCKY MOUNTAIN FRONT AND THE
ADJACENT PLAINS. GENERALLY VFR CONDITIONS WILL PREVAIL OVER THE NEXT
24 HOURS...BUT A FEW LOCAL AREAS OF IFR/MVFR CONDITIONS ARE POSSIBLE
IN/NEAR THUNDERSTORMS. BRUSDA

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  48  65  41  74 /  60  40  10   0
CTB  44  63  38  69 /  70  60  10   0
HLN  53  71  43  78 /  60  40  10  10
BZN  48  73  38  76 /  30  20  10   0
WEY  37  64  32  69 /  10   0   0   0
DLN  46  71  37  77 /  20  10  10  10
HVR  53  68  47  76 /  60  60  10   0
LWT  52  66  41  73 /  40  20  10   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

...TORNADO WATCH IN EFFECT FOR THE LEWISTOWN AREA UNTIL 11 PM...

&&

SHORT TERM...EMANUEL
LONG TERM...MPJ/SAUCIER
AVIATION...BRUSDA

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 24, 6:20 AM MDT, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
620 AM MDT SUN JUN 24 2007

MTZ050-051-054-251230-
JUDITH BASIN-FERGUS-MEAGHER-
620 AM MDT SUN JUN 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE AREA
THIS AFTERNOON AND CONTINUE THROUGH THE NIGHT. CONDITIONS WILL
BECOME FAVORABLE FOR SOME OF THE THUNDERSTORMS TO PRODUCE LARGE
HAIL AND DAMAGING WINDS DURING THE AFTERNOON AND EVENING HOURS.
THEREFORE...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR
THIS AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AS PRECIPITATION DECREASES ON MONDAY...WESTERLY WINDS OF 20 TO 30
MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS THE AREA. WINDS WILL
THEN DECREASE MONDAY NIGHT. OTHERWISE...THE PROBABILITY FOR
WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011-013-045-047-251230-
HILL-CHOUTEAU-LIBERTY-BLAINE-
620 AM MDT SUN JUN 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE AREA
THROUGH THIS EVENING...WITH SHOWERS BECOMING MORE NUMEROUS
OVERNIGHT. CONDITIONS ARE FAVORABLE FOR SOME OF THE THUNDERSTORMS
TO PRODUCE HAIL AND GUSTY WINDS...ESPECIALLY DURING THE AFTERNOON
AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AS PRECIPITATION DECREASES ON MONDAY...WESTERLY WINDS OF 25 TO 35
MPH WITH GUSTS TO 50 MPH WILL DEVELOP ACROSS THE AREA. WINDS WILL
THEN DECREASE MONDAY NIGHT. OTHERWISE...THE PROBABILITY FOR
WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ009-010-012-014-044-046-048-049-251230-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
620 AM MDT SUN JUN 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL DEVELOP
ACROSS THE AREA ON MONDAY. WINDS WILL THEN DECREASE MONDAY NIGHT.
OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS
LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052-053-055-251230-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN-
620 AM MDT SUN JUN 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 24, 6:14 PM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
614 PM MDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HAIL             13 N LOHMAN             48.78N 109.40W
06/24/2007  M1.25 INCH       BLAINE             MT   TRAINED SPOTTER

            0.50 INCH RAINFALL

0825 AM     HAIL             11 N TURNER             49.00N 108.41W
06/24/2007  M1.25 INCH       BLAINE             MT   CO-OP OBSERVER

            TURNER BORDER STATION

&&

EK
Local storm report, Jun 24, 7:41 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
741 PM MDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             2 N GERALDINE           47.63N 110.27W
06/24/2007  E0.75 INCH       CHOUTEAU           MT   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL FALLING FOR 20 MINUTES...ALONG

            WITH VERY HEAVY RAIN. WIND GUSTS ESTIMATED AROUND 30 MPH.

&&

BRUSDA
Local storm report, Jun 24, 7:44 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
744 PM MDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             4 N MONARCH             47.16N 110.84W
06/24/2007  M0.88 INCH       CASCADE            MT   NWS EMPLOYEE

            NICKEL SIZE HAIL FALLING.

&&

BRUSDA
Local storm report, Jun 24, 7:52 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
752 PM MDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     HAIL             CHINOOK                 48.59N 109.23W
06/24/2007  E0.50 INCH       BLAINE             MT   TRAINED SPOTTER

0725 AM     HAIL             13 N LOHMAN             48.78N 109.40W
06/24/2007  M1.25 INCH       BLAINE             MT   TRAINED SPOTTER

            0.50 INCH RAINFALL

0825 AM     HAIL             11 N TURNER             49.00N 108.41W
06/24/2007  M1.25 INCH       BLAINE             MT   CO-OP OBSERVER

            TURNER BORDER STATION

0710 PM     HEAVY RAIN       HILGER                  47.25N 109.36W
06/24/2007  E2.00 INCH       FERGUS             MT   CO-OP OBSERVER

            2 - 21/2 INCHES RAIN IN LESS THAN 10 MINUTES ALONG WITH
            SOME 1/2 INCH HAIL

0725 PM     HAIL             2 N GERALDINE           47.63N 110.27W
06/24/2007  E0.75 INCH       CHOUTEAU           MT   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL FALLING FOR 20 MINUTES...ALONG

            WITH VERY HEAVY RAIN. WIND GUSTS ESTIMATED AROUND 30 MPH.

0740 PM     HAIL             2 W GERALDINE           47.60N 110.31W
06/24/2007  E1.00 INCH       CHOUTEAU           MT   PUBLIC

            PEA TO QUARTER SIZE HAIL HAS BEEN FALLING FOR THE PAST 20
            MINUTES

0743 PM     HAIL             4 N MONARCH             47.16N 110.84W
06/24/2007  M0.88 INCH       CASCADE            MT   NWS EMPLOYEE

            NICKEL SIZE HAIL FALLING.

0747 PM     HAIL             4 N MONARCH             47.16N 110.84W
06/24/2007  M1.75 INCH       CASCADE            MT   NWS EMPLOYEE

&&

EK
Local storm report, Jun 24, 7:54 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
754 PM MDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             ROY                     47.33N 108.96W
06/24/2007  M1.75 INCH       FERGUS             MT   TRAINED SPOTTER

            GOLF BALL SIZE HAIL FALLING IN THE CITY OF ROY.

&&

BRUSDA
Local storm report, Jun 24, 8:17 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
817 PM MDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             2 W GERALDINE           47.60N 110.31W
06/24/2007  E1.00 INCH       CHOUTEAU           MT   PUBLIC

            PEA TO QUARTER SIZE HAIL HAS BEEN FALLING FOR THE PAST 20
            MINUTES

0808 PM     HAIL             1 SSE RAYNESFORD        47.26N 110.72W
06/24/2007  E0.88 INCH       JUDITH BASIN       MT   TRAINED SPOTTER

&&

EK

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:37 PM MDTSevere Thunderstorm WarningTFXCascade19 min
Jun 24, 7:16 PM MDTSevere Thunderstorm WarningTFXChouteau59 min
Jun 24, 7:33 PM MDTSevere Thunderstorm WarningTFXCascade27 min
Jun 24, 7:52 PM MDTSevere Thunderstorm WarningTFXFergus38 min
Jun 24, 7:58 PM MDTSevere Thunderstorm WarningTFXJudith Basin62 min
Jun 24, 9:31 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin44 min
Jun 24, 9:56 PM MDTSevere Thunderstorm WarningTFXFergus64 min
Jun 24, 11:02 PM MDTSevere Thunderstorm WarningTFXFergus58 min
Jun 25, 7:28 AM MDTSevere Thunderstorm WarningTFXChouteau47 min
Jun 25, 8:17 AM MDTSevere Thunderstorm WarningTFXChouteau, Hill43 min
Jun 25, 8:43 AM MDTSevere Thunderstorm WarningTFXBlaine62 min
Jun 25, 9:22 AM MDTSevere Thunderstorm WarningTFXBlaine38 min

Nearby

Severe Thunderstorm Warnings in Montana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.